# SDR DALA1145010922

- Difficulty date: June 15, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 61,681 hours, 47,546 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 14 RT UPPER HORIZ STAB.  CORROSION REMOVED AND BUSHING INSTALL IAW EA 494039-14 REV ORIG.
